# SDR DALA2024100109580

- Difficulty date: September 25, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,250 hours, 25,618 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 TOOL MARKS ON FITTING LOWER SURFACE AT STA 1640 STR14L NEAR INTERCOSTAL TEE CLIP. CORRECTIVE ACTION: C/W ER/A 620661-14 AD REV ORIGIANL SECTION I. (0585003)
